VOL. 29 · NO. 2 | 1982
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 29 (2), (1982)
No abstract available
Articles
Vern Paulsen
Michigan Math. J. 29 (2), 131-142, (1982) DOI: 10.1307/mmj/1029002666
KEYWORDS: 46L55, 46M20, 55N99
No abstract available
Leo G. Chouinard II
Michigan Math. J. 29 (2), 143-148, (1982) DOI: 10.1307/mmj/1029002667
KEYWORDS: 13C10
No abstract available
Harold Donnelly, Peter Li
Michigan Math. J. 29 (2), 149-161, (1982) DOI: 10.1307/mmj/1029002668
KEYWORDS: 58G25, 58G11
No abstract available
N. J. Kalton, D. A. Trautman
Michigan Math. J. 29 (2), 163-170, (1982) DOI: 10.1307/mmj/1029002669
KEYWORDS: 46E10, 30D55, ‎46J15
No abstract available
Allan L. Edmonds
Michigan Math. J. 29 (2), 171-183, (1982) DOI: 10.1307/mmj/1029002670
KEYWORDS: 57S17, 57M12, 57N05
No abstract available
B. A. Taylor
Michigan Math. J. 29 (2), 185-197, (1982) DOI: 10.1307/mmj/1029002671
KEYWORDS: 32F20, 30D20, 32A15
No abstract available
Jun-ichi Tanaka
Michigan Math. J. 29 (2), 199-211, (1982) DOI: 10.1307/mmj/1029002672
KEYWORDS: 28D10, 46J10
No abstract available
Jan Turk
Michigan Math. J. 29 (2), 213-220, (1982) DOI: 10.1307/mmj/1029002673
KEYWORDS: 10B15, 10F35
No abstract available
Josip Globevnik
Michigan Math. J. 29 (2), 221-227, (1982) DOI: 10.1307/mmj/1029002674
KEYWORDS: ‎46J15, 32A40
No abstract available
Richard Rochberg
Michigan Math. J. 29 (2), 229-236, (1982) DOI: 10.1307/mmj/1029002675
KEYWORDS: 30D99, 32A30, ‎46E20‎, ‎46J15
No abstract available
Frederick P. Gardiner
Michigan Math. J. 29 (2), 237-242, (1982) DOI: 10.1307/mmj/1029002676
KEYWORDS: 30C75, 30F30
No abstract available
C. Apostol, H. Bercovici, C. Foiaş, C. Pearcy
Michigan Math. J. 29 (2), 243-255, (1982) DOI: 10.1307/mmj/1029002677
KEYWORDS: 47A65
No abstract available
Back Matter
Michigan Math. J. 29 (2), (1982)
No abstract available
Back to Top